# SDR ASAA2018061025029

- Difficulty date: June 10, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 14,768 hours, 4,893 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 893003
- Part serial: C4447
- Condition: Failed
- Location: E&E Bay
- Part time: 37,178 hours, 14,990 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"ELEC" LIGHT ILLUMINATED ON O/H PANEL. GROUNDED - YES. SYS LOGGED "AUX BATT CHGR INOP" MESSAGE, FAULT CLEARED BUT AUX BATTERY CHARGER GREEN "CHARGER" LIGHT IS ONLY DIMLY LIT. AUX BATT IS VERY WARM TO THE TOUCH. REMOVED AND INSTALLED BOTH MAIN AND AUX BATTERIES. REF AMM 24-31-11. PERFORMED OPS TEST STEP I. NO HELP. AUX BATTERY CHARGER REQ REPLACEMENT. REMOVED/INSTALLED NEW AUX BATTERY CHARGER. REF AMM 34-31-31. SYS OPS TESTS NML.
